# SDR COMA0160408

- Difficulty date: June 28, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 9,838 hours, 10,003 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 42 DEGREES.COMPLIED WITH INSPECTION OF FLAP SYSTEM I/A/W AD 98-20-01. NO DEFECTS FOUND.
